Facial hair, obesity
Hello! I am 23, single and obese. I havent had any menstrual cycle troubles until recebtly, but I missed it for 2+ months now. I also have lot of facial hair growth for past 6 yrs. 1 yr ago, I consulted a doc and she prescribed me with Krimson 35 but learnt it causes obesity so stopped it. Please advise wat to do.
Doctor Answers (1) on Facial hair, obesity
Thank you for your question. Krimson 35 is the correct medicine. It does not cause obesity. Overeating causes obesity. It will help regularise your cycle and prevent excessive hair growth on the face breast and abdomen. It is most likely that you have a condition called polycystic ovarian syndrome or disease. If you do not take the steps advised to you to regularise your cycle, exercise and maintain a healthy weight you are at risk of developing infertility, diabetes hypertension along with an increased lifetime risk of cancers of the endometrium and breast. It is very important that you discuss your treatment plan in detail with your gynaecologist and read only approved reliable evidence based information about your condition. It is unhelpful to read reviews written by women who have problems because that is just going to make you scared. Your best support is your doctor. Feel free to discuss your doubts in detail and ask for help with information to read. You can go to www.patient.co.uk for more material to read. Best wishes
Flag this answer
1/1 people found this helpful
Was this answer helpful?